How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Medical
Satisfied Customers: 4070
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Medical Question Here...
DrVasavada is online now

Are my previous issues related to liver

Customer Question

are my previous issues related to liver
Submitted: 12 months ago.
Category: Medical
Expert:  Nicola-mod replied 12 months ago.
Hello,
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.
Thank you!
Nicola
Customer: replied 12 months ago.
I have a fungal infection would this be related to my liver
Customer: replied 12 months ago.
I am happy to wait
Expert:  Nicola-mod replied 12 months ago.
Hello,
We will continue to look for a Professional to assist you.
Thank you for your patience,
Nicola
Expert:  DrVasavada replied 11 months ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Expert:  DrVasavada replied 11 months ago.

Yes, systemic fungus infection can affect liver. And the medicine taken orally can also damage liver. Please give your symptoms and test results for liver function.